# SDR FDEA202208181993

- Difficulty date: August 18, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 93,768 hours, 19,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB19403
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING #8 LEADING EDGE SLAT LOWER SURFACE (COVE PANEL) FOUND CRACK   AT STATION XOS 1030.567 LEFT HAND WING #8 LEADING EDGE SLAT LOWER SURFACE (COVE PANEL) CRACK   AT STATION XOS 1030.567 REPAIRED AS PER SRM 57-40-01-2R REPAIR 3 FIGURE 201 AND            EA 1-5750-T0339798 A P2 TITLE : WINGS - FLIGHT SURFACES - LH WING SLAT NO. 8, INNER SKIN   SPLICE REPAIRS AT STA XOS 1028 - 1058, STA XOS 1089 - 1105, STA XOS 1144 - 1158 - RSC   TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
